ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

HOMOGENIZATION OF A HYPERBOLIC EQUATION WITH HIGHLY CONTRASTING DIFFUSIVITY COEFFICIENTS

Nandakumaran, AK and Sili, Ali (2016) HOMOGENIZATION OF A HYPERBOLIC EQUATION WITH HIGHLY CONTRASTING DIFFUSIVITY COEFFICIENTS. In: DIFFERENTIAL AND INTEGRAL EQUATIONS, 29 (1-2). pp. 37-54.

Full text not available from this repository. (Request a copy)
Official URL: http://projecteuclid.org/euclid.die/1448323252

Abstract

We study a hyperbolic problem in the framework of periodic homogenization assuming a high contrast between the diffusivity coefficients of the two components M-epsilon and B-epsilon of the heterogeneous medium. There are three regimes depending on the ratio between the size of the period and the amplitude a, of the diffusivity in B-epsilon. For the critical regime alpha(epsilon) similar or equal to epsilon, the limit problem is a strongly coupled system involving both the macroscopic and the microscopic variables. We also include the results in the non critical case.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the KHAYYAM PUBL CO INC, PO BOX 429, ATHENS, OH 45701 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 02 Apr 2016 10:09
Last Modified: 02 Apr 2016 10:09
URI: http://eprints.iisc.ac.in/id/eprint/53502

Actions (login required)

View Item View Item